Can muscle twitching be a side affect of taking atorvastatin?
Question posted by scottrahn on 9 Jan 2013
Last updated on 7 December 2017 by techtriker
I also have the same problem and it got so severe I asked my Dr. about it and he told me to stop the medication and see what happened. The tremors and twitching calmed but will never go away. Also found out that it can be related to causing lymphoma cancer. which i already have but was in remission. Dr. said to weigh the benefits with the the side effects. Well guess what the Lymphoma returned and am now going through double chemo therapy now. have to go in twice a month and take a $11.000.00 infusion and once a month for a 30K Infusion plus all the other little meds they have to give along with it. Where is the benefits now. Any drug that has those kind of side effects should be banned. but they wont do a thing about it because it is a Money Maker. Its all about the MONEY NOT THE HEALTH.
Welcome to the site. I agree with what AquariusAnn has said about the statins and of course this is my opinion as well that statins are not good. They have caused so many problems with the muscles in many people like myself and AquariusAnn. I will never take a statin again. If I were you I would do research on statins. Also stress can cause muscle twitches. They can be very annoying.
I wish you the best... pamee
I would venture to say that it is definitely an affect of the statin drug... I have had very very serious side affects from statins. I would never ever take them again but that is just me and my opinion.
- Atorvastatin uses and safety info
- Atorvastatin information for Healthcare Professionals (includes dosage details)
- Side effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.